# SDR DALA1122906315

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 40,486 hours, 5,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PROXIMITY LIGHTS AT ZONE B ON THE RIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
